Jump to content

Photo

How long after accutane did you break out?


This topic has been archived. This means that you cannot reply to this topic.
12 replies to this topic

#1 hellboy

hellboy

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 20-June 08

Posted 25 February 2009 - 12:59 PM

So I'm almost done with my accutane, and I'm still breaking out! Just a lil bit though, but I'm like shouldnt I not be breaking out before I get off this stuff? Anyways the doctor says Im done, but I'm convinced I'll break out once I get off accutane. So my question is "How long after you got off accutane did you begin to break out again?" Obviously this can only be answered by people that actually did break out once they got off accutane.

#2 justlikethis

justlikethis

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 88
    Likes: 0
About Me
  • Joined: 21-January 09

Posted 25 February 2009 - 02:19 PM

I broke out after 2 years. Just be positive. Accutane works well normally, just don't stop your good habits (washing face on morning and night)

#3 darlingnikki

darlingnikki

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 18-March 09

Posted 18 March 2009 - 07:37 AM

i was on accutane for 6 month i took 30 mg twice a day. my skin was great! before accutane i wore a mask of make-up everyday and hadn't gone swimming for 3 years because i didn't want anyone to see my skin with out my mask on. it was great i wore little to no make-up and went swimming finally! well I've been off of accutane for a little under 6 months and i started to break out again a little bit, but i told myself it would go away and my body was only adjusting. well..... it's getting worse again and i don't know what to do.

#4 mikepepsi

mikepepsi

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 65
    Likes: 0
About Me
  • Joined: 27-February 09

Posted 30 July 2009 - 02:41 PM

ive started breaking out one month after, well, not breaking out as such, my skin is suffering from clogged pores in my t-zone from oil's return

#5 rose_girl

rose_girl

    Junior Member

  • Members
  • Posts & Likes
    Posts: 60
    Likes: 0
About Me
  • Joined: 27-July 09

Posted 31 July 2009 - 06:01 AM

I broke out after a couple of months but most people dont that soon i dont think

#6 blueeyednycgal

blueeyednycgal

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 217
    Likes: 0
About Me
  • Joined: 01-June 09

Posted 31 July 2009 - 08:40 AM

do you mean how long after you start accutane do you break out
or
how long after you finish do you break out? (if at all)

#7 kimberly_ann

kimberly_ann

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 239
    Likes: 0
About Me
  • Joined: 22-July 09

Posted 31 July 2009 - 01:06 PM

Posting something like this you're going to get a lot of answers you're not going to want to see and you're going to get discouraged..

I was on 40mg/60mg a day for 5 months and about 6 months after my course ended I started breaking out badly.. My acne came back in sort of a mild form though.. Although it wasn't all over my face.. It was the painful, itchy, whitehead kind of acne.. So I'm going on another course in a little over a month.

Don't let that discourage you, like someone else said.. Keep up good habits and you'll turn out fine. 80% of people come out with clear skin and don't have to do anything again for the acne.

#8 worn-out from acne

worn-out from acne

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 0
About Me
  • Joined: 17-December 08

Posted 05 August 2009 - 06:38 PM

I started breaking out about 3 months post accutane. It's not as bad as before I was on accutane, but it's still there. Not sure what to do now! Everyone is different though. Good luck! and hope it works out better for you.

#9 silver&gold

silver&gold

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Blog Entries: 28
    Likes: 0
About Me
  • Joined: 18-November 09

Posted 14 November 2010 - 03:23 PM

Wow the person who broke out after two years is so lucky. I took accutane for 6-7 months and after finishing I kept clearing up. Here and there I would get one or two very small pimples and it would go away quick. But lately now after 5 &1/2 months I am breaking out. I feel like I have very mild acne. I know it's just a breakout but after months of being clear I had a nervous breakdown. My derm told me it's normal to break out a bit after accutane and to use topicals but I haate topicals. I just like washing my face morning and night and putting some sunscreen. Since I've been getting blemishes on and off lately I'm going to call my derm tomorrow to make an appointment..I think it would be better If I go on accutane again so I don't always breakout. I would've stayed on for more than six months because on my last month I was on 60mg and she wanted me to decrease back to 40 and then 20, but my insurance wouldn't cover it. Luckily my skin stayed clear, until now.


#10 Plaidpeacoat

Plaidpeacoat

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 27-October 10

Posted 24 January 2011 - 10:13 PM

I took my last pill on January 17th, a little over a week ago. I'm already breaking out. I'm not oily at all, I just have these little non-inflamed bumps on my cheeks, back, and chest where I originally had acne. The acne on my back (where it was the worst) hadn't cleared all the way but I completed my five month treatment. I'm hoping that this is normal and will clear the rest of the way soon.

#11 courttttx3

courttttx3

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 25-July 11

Posted 25 July 2011 - 01:37 AM

I was on accutane for 9 months i ended in august 2009. it's been almost 2 years now and i just started breaking out nothing compared to what my acne was then but it still isn't clear skin. I'm considering going back on it for a second cycle. Just remember:

-wash your face twice a day
-keep your hands off your face
-change your pillow case every other day
-drink A LOT of water
-change to a healthy diet
-try not to stress
-keep your hair off your face as much as you can
-SMILE AND BE HAPPY smile.gif

you will see a huge improvement just by doing that.

#12 courttttx3

courttttx3

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 25-July 11

Posted 25 July 2011 - 01:39 AM

QUOTE (silver&gold @ Nov 14 2010, 04:23 PM) <{POST_SNAPBACK}>
Wow the person who broke out after two years is so lucky. I took accutane for 6-7 months and after finishing I kept clearing up. Here and there I would get one or two very small pimples and it would go away quick. But lately now after 5 &1/2 months I am breaking out. I feel like I have very mild acne. I know it's just a breakout but after months of being clear I had a nervous breakdown. My derm told me it's normal to break out a bit after accutane and to use topicals but I haate topicals. I just like washing my face morning and night and putting some sunscreen. Since I've been getting blemishes on and off lately I'm going to call my derm tomorrow to make an appointment..I think it would be better If I go on accutane again so I don't always breakout. I would've stayed on for more than six months because on my last month I was on 60mg and she wanted me to decrease back to 40 and then 20, but my insurance wouldn't cover it. Luckily my skin stayed clear, until now.



i had those on my cheek... they go away after a few months nothing to be worried about. my doctor said its almost like a build up of tissue under the skin. a few micro-dermabrasions will help!

#13 MelindaOne

MelindaOne

    Member

  • Members
  • Posts & Likes
    Posts: 117
    Likes: 1
About Me
  • Joined: 13-August 11

Achievements

     

Posted 24 February 2012 - 07:26 PM

Im 3 weeks post accutane and having little red bumps on my cheeks, sometimes forehead and today got bigger pimple on cheek. Start to worry little.
What happened to you??